Perrigo Cold & Flu Tablets

Perrigo Cold & Flu Tablets

€5.35
VAT included

16 Pack - Relief from symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

 

Perrigo Cold & Flu Tablets, Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine 5 mg. For the relief of symptoms of colds, flu and chesty cough. Do not take with any other paracetamol-containing products or with other cold or decongestant products or cough suppressants. Always read the leaflet.

5012616265426
No reviews
Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.